Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

try going on the pill if youre not already on it..

ive nearly finished my second month of the pill and after more than 10 years of HELL im finally off medication and my face is clearing up. im on the lowest dose pill you can get.

i did also change my diet over the past few months, no wheat no dairy at all.

but id tried EVERYTHING (except roaccutane)..

changed my life!.. no more hideously dark thoughts about cutting my face off. sorry for the gross imagery.

Share this post


Link to post
Share on other sites

I've been thinking about it but I really, really don't want to go to the gyno. Is the exam as bad as people make it out to be? I dunno why they need to look at your crotch to get birth control.

Share this post


Link to post
Share on other sites

girl3900,

Pelvic exams and/or pap smears are not anything to be afraid of. I don't know how old you are, but you really should get a yearly exam after you turn 18 or become sexually active, regardless of whether or not you're on the pill. They're something you have to just accept because they're a fact of life if you're a girl. I think the most important thing is to make sure you're comfortable with your doctor.

As far as the pill goes--

I feel like I'm becoming tedious by continually posting about this, but I just want people to be careful. I suffered a stroke from the pill and was left partially blind, although I eventually recovered. Since that time, I have met many other young women who were not so lucky. That being said, the pill did help my acne tremendously. I just urge people to be careful. Read the package insert. Don't smoke if you take it and discuss taking a daily aspirin with your doctor.

Share this post


Link to post
Share on other sites

im really sorry you had such a bad side effect from the pill... i do think that if it was a regular occurence in people they would take it off the market tho.. i know people who have been on it most of their lives and have never experienced that...

Share this post


Link to post
Share on other sites

Yeah I went on the pill called Diannette did wonders for my skin. I was on it for 3 months and I didn't have one break out for a year! and then they came back even worse than before so went back on it again and made it EVEN WORSE. I think I must have developed some sort of immuntiy to it cos it didnt work second time round and now I'm on Roaccutane so fingers crossed!

Share this post


Link to post
Share on other sites

the pill worked for guys? It killes off male hormones so the pill will turn a guy into a girl

I've been on all kinds of those pills - results are minimum. I'm basically taking it for shorter and pain-free periods, Because when it hurts, it hurts like hell

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×